# SDR SWIA202055335

- Difficulty date: November 23, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: MM67035404003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT CARGO COMPARTMENT FLOOR SILL IS CORRODED BETWEEN FS 1031.00 AND FS 1051.00 RBL 36.  C-CHECK RO 1/6/2021.  REMOVED RT SIDE CARGO SILL PLATE BETWEEN FS 1031.00 AND FS 1051.00 RBL 36.  LOCATED AND INSTALLED NEW SERVICEABLE FLOOR SILL PLATE, IAW CRJ 200 SRM 51-40-06-00-001-A01 AND SRM 51-42-06-001-001-A01.
